# SDR RAAAB195003

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF 3 YEAR CPCP INSPECTION PER CARD S3-54102, FOUND BEAM CLIP CRACKED AT BS-1070 RBL 3.  STOP DRILLED CRACK REPAIRED PER SRM 51-40-3 PG 4, FIG 1 SHEET 4.  (Z)
